# SDR 95ZZZY0996

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 8000 · Engine Starting System
- Part: Toggle Switch
- Part number: SP461300
- Condition: Sticks
- Location: Start Sys
- Part time: 237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOGGLE SWITCH STICKS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
